# SDR 95ZZZX3384

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19290
- Engine: Pwa JT8D7B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LAX - NR 3 ENGINE WOULD NOT RESPOND TO THROTTLE ON APPROACH INTO LAX.  MINIMUM FUEL FLOW 2500 POUNDS/HOUR WAS ALL IT WOULD PRODUCE, AT IDLE IT SPOOLED DOWN.  IN-FLIGHT, ENGINE SHUT-DOWN PERFORMED; RYAN CHECKLIST AND PROCEDURES COMPLIED WITH.  REMOVED AND REPLACED NR 3 ENGINE FUEL CONTROL UNIT AND FUEL PUMP.  LEAK CHECKED GOOD.  PERFORMED ENGINE RUN; ENGINE MEETS ALL PARAMETERS.
